Fluconazole induced multifocal bullous eruptions - IJBCP
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
"The term bullous drug eruption refers to adverse drug reactions that result in fluid filled blisters. Blistering can be due to various medications. A 22 year old primigravida developed bullous lesions on upper limbs, lower legs and face after taking six doses of lumether forte (artemether 80 mg + lumefantrine 480 mg themis medicare ltd) and difenac plus (diclofenac 50 mg + paracetamol 500 mg intermed), and single dose of flucan (fluconazole 150 mg Bombay tablet Mfg co) and mebex (mebendazole 100 mg Cipla Limited). She had a previoushistory of localized bullous eruption 2 years back after taking a single doseforcan (fluconazole 150 mg Cipla Limited) for vaginal candidiasis. There are reported cases of bullous eruptions due to diclofenac, mebendazole andparacetamol. Tratment: There was no constitutional symptom except fatigue for iron deficiency anemia. Routine blood tests were within
normal limit. Ultrasonography revealed normal featal well-being.After admission she was given injection taxim
(cefotaxime 1 gm) iv twice daily, tab levociz (levocetrizine) twice daily, tab wysolone (methylprednisolone 40 mg) once a day after breakfast, Iron and calcium tablet once a day, GV lotion and fucidin cream twice daily. There was gradual healing of lesions which started in face folled by upper limbs and lower legs."...

http://www.ijbcp.com/index.php/ijbcp/article/view/573/527
j●●i g●●●a and 26 others like this4 shares
Like
Comment
Share